Join the 'Sinemet' group to help and get support from people like you.
We found 54 questions associated with the 'Sinemet' topic.
Posted 6 Jul 2016 by beetle bailey • 0 answers
My husband is on all three medications, they keep increasing dosages on all but we can see his condition worsening or symptoms getting worse instead of better the more of these meds, they add,
Posted 21 May 2016 by Schpeg • 1 answer
Posted 8 May 2016 by cargoumac • 1 answer
Posted 30 Nov 2014 by PatriciaHenson • 1 answer
Posted 4 Oct 2015 by jtrumble2 • 2 answers
... have tried Ropinrole 9mg and Clonezapame and it has not helped my restless leg during the day. It seems my legs are worse since taking this new drug but Im not sure if it is the drug or the change in the weather. Please advise. Thank you
Posted 1 Aug 2015 by Janynan • 0 answers
I was on Gabapentin and primidone but it isn't controlling my tremors when I eat or my chin shaking at times so my doctor prescribed Sinemet but I am afraid of it because of certain side effects and the drowsiness associated while taking it... help
Posted 10 Nov 2014 by mom2mcr • 1 answer
I have used Ropinirole for 7 years and found great relief!! However, as a pilot, the medication is not allowed! If I want to Keep flying, I must find an alternative. Tried Sinemet with NO success!!! Any ideas?
Posted 2 Dec 2014 by help4mymom • 1 answer
The healthcare facility that my mother resides in has recently started crushing all of her pills together in the morning. This includes 2 time-release pills - sinemet and Tylenol 650 mg. I am concerned about her being overdosed or at the very least, losing the benefits of the ER. Please advise.
Posted 15 Jun 2011 by dharral4588 • 2 answers
patient already on Sinemet for Parkinson's and taking prednisone for PMR but since taking have have many mental changes. 10 mg daily prednisone for the last month, now down to 9mg daly. Help!
Sinemet - my mom has been on carbidopal/ levodopa for about 10 years. I have never seen one symptoms
Posted 17 Mar 2015 by chey2404 • 1 answer
... of Parki
Posted 8 Dec 2013 by PhoebeB • 1 answer
I was diagnosed with MSA three weeks ago. I was prescribed 2 Sinemet tablets a day. Since then, my symptoms have gotten worse. I went from crutches to a walker and now have difficulty getting out of a chair. I have pain in both arms near my shoulders. Could the Sinemet be making my symptoms worse? ...
Posted 12 Nov 2014 by Tracierodkey • 2 answers
Have RLS, neuropathy, osteoarthritis and bipolar. At night take sinemet, chlonezepam and gabapentin?
Posted 3 Jul 2014 by Debbiw55 • 1 answer
A couple hours later wake up w legs going crazy, moving, kicking. Doctor wants to increase gabapentin to 2400mg/day. Is that too high? Does it work on leg movements?
Posted 1 May 2014 by Momma H • 1 answer
Been on sinemet for 9 yrs. Just been put on lyrica and Celebrex for sciatica.
Ask a Question
Related Condition Support Groups
Sinemet Patient Information at Drugs.com
- Sinemet Information for Consumers
- Sinemet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sinemet (detailed)